# SDR ASAA0080366

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CHAFING FROM AIR CONDITIONING PACK PRESSURE REGULATOR WAS FOUND ON FRAME WEB, FS 1381, LONGERON 4L TO 6L.  REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-01, FIG. 7. ALSO REPOSITIONED PRESSURE REGULATOR.
